# SDR SWIA201231689

- Difficulty date: September 3, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 43,947 hours, 36,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT SEAT 8D IS INOPERATIVE.  (FLT 4494)  REPLACED INVERTER NR 3 IN REFERENCE TO CRJ200 AMM.
